Microcanonical distributions for lattice gases

Deuschel J-D, Stroock DW, Zessin HN (1991)
Communications in Mathematical Physics volume 139(1): 83-101.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Deuschel, Jean-Dominique ; Stroock , Daniel W. ; Zessin, Hans NorbertUniBi
Abstract / Bemerkung
In this article, a large deviation principle (cf. Theorem 1.3) for the empirical distribution functional is applied to prove a rather general version of Boltzmann's principle (cf. Theorem 3.5) for models with shift-invariant, finite range potentials. The final section contains an application of these considerations to the two dimensional Ising model at sub-critical temperature.
Erscheinungsjahr
1991
Zeitschriftentitel
Communications in Mathematical Physics volume
Band
139
Ausgabe
1
Seite(n)
83-101
ISSN
0010-3616
Page URI
https://pub.uni-bielefeld.de/record/1649725

Zitieren

Deuschel J-D, Stroock DW, Zessin HN. Microcanonical distributions for lattice gases. Communications in Mathematical Physics volume. 1991;139(1):83-101.
Deuschel, J. - D., Stroock , D. W., & Zessin, H. N. (1991). Microcanonical distributions for lattice gases. Communications in Mathematical Physics volume, 139(1), 83-101. doi:10.1007/BF02102730
Deuschel, J. - D., Stroock , D. W., and Zessin, H. N. (1991). Microcanonical distributions for lattice gases. Communications in Mathematical Physics volume 139, 83-101.
Deuschel, J.-D., Stroock , D.W., & Zessin, H.N., 1991. Microcanonical distributions for lattice gases. Communications in Mathematical Physics volume, 139(1), p 83-101.
J.-D. Deuschel, D.W. Stroock, and H.N. Zessin, “Microcanonical distributions for lattice gases”, Communications in Mathematical Physics volume, vol. 139, 1991, pp. 83-101.
Deuschel, J.-D., Stroock , D.W., Zessin, H.N.: Microcanonical distributions for lattice gases. Communications in Mathematical Physics volume. 139, 83-101 (1991).
Deuschel, Jean-Dominique, Stroock , Daniel W., and Zessin, Hans Norbert. “Microcanonical distributions for lattice gases”. Communications in Mathematical Physics volume 139.1 (1991): 83-101.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar